# SDR DALA2017060904660

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Bs 275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LOWER FLANGE OF THE EQUIPMENT COOLING EXHAUST, LEFT SIDE OF FUSELAGE AFT OF BS 275.  REPAIRED IAW ERA 464964-14, REV MA.
